# SDR DHL2003807012

- Difficulty date: July 8, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Indicator
- Part number: 2275020
- Part serial: 09831023
- Condition: Faulty
- Location: Temp Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

LEFT PACK OPERATES NORMALLY, BUT INTERMITTENTLY BEGINS TO OVER TEMP RAPIDLY WITH A CORRESPONDING BURNING SMELL NOTICED IN THE COCKPIT.  PACK EVENTUALLY HAD TO BE SHUT DOWN.	 REMOVED AND REPLACED LEFT PACK MIX VALVE INDICATOR.  OPS CHECKED GOOD PER 21-61-0.
